Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 609287, 12 pages
Research Article

Duality Property for Positive Weak Dunford-Pettis Operators

1Département d'Economie, Faculté des Sciences Economiques, Juridiques et Sociales, Université Mohammed V-Souissi, BP 5295, Sala Al Jadida, Morocco
2Département de Mathématiques, Faculté des Sciences, Université Ibn Tofail, BP 133, Kénitra, Morocco

Received 15 December 2010; Accepted 5 May 2011

Academic Editor: Yuri Latushkin

Copyright © 2011 Belmesnaoui Aqzzouz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Belmesnaoui Aqzzouz, and Khalid Bouras, “Weak and almost dunford-pettis operators on banach lattices,” Demonstratio Mathematica, vol. 46, no. 1, pp. 165–179, 2013. View at Publisher · View at Google Scholar
  • K. El Fahri, A. El Kaddouri, and M. Moussa, “The relationship between weak Dunford–Pettis operators and semi-compact operators,” Afrika Matematika, 2017. View at Publisher · View at Google Scholar